# SDR AALA201707079014

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 53,085 hours, 21,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  R1 DOOR WILL ONLY CLOSE PROPERLY HALF OF THE TIME. THE OTHER HALF THE DOOR GOES TO THE CLOSED POSITION BUT HAS A GAP ON THE AFT SIDE. (WHEN A/C ARRIVED OUTSIDE HANDLE WAS FOUND IN THE OUT POSITION).  ADJUSTED THE R1 DOOR GUIDE ARM IAW AMM 52-41-820-801 STEP I.  DOOR OPENS, CLOSES AND LATCHES NORMALLY.
